# SDR EIAA980147

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95608593
- Condition: Cracked
- Location: Mlg
- Part time: 547 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN TIRE, WHEEL RIM CRACKED AND TIRE DEFLATED, DEBRIS SEVERED BOTH HYDRAULIC LINES.  REMOVED AND REPLACED NR 2 TIRE AND BRAKE ASSY IAW MM 32-40-1 AND 32-42-1.  REPLACED BOTH BRAKE HYD LINES.  CHECKED GEAR, FLAP AND ENGINE FOR FOD DAMAGE, NONE NOTED.  (M)
